Quantum affine reflection algebras of type d_n^(1) and reflection matrices

G.W. Delius, A. George

Research output: Contribution to journalArticlepeer-review


Quantum affine reflection algebras are coideal subalgebras of quantum affine algebras that lead to trigonometric reflection matrices (solutions of the boundary Yang-Baxter equation). In this paper we use the quantum affine reflection algebras of type d_n^(1) to determine new n-parameter families of non-diagonal reflection matrices. These matrices describe the reflection of vector solitons off the boundary in d_n^(1) affine Toda field theory. They can also be used to construct new integrable vertex models and quantum spin chains with open boundary conditions.
Original languageEnglish
Pages (from-to)211-217
Number of pages6
JournalLetters in Mathematical Physics
Issue number3
Publication statusPublished - 3 Dec 2002


  • reflection equation
  • reflection matrices
  • boundary quantum group symmetry

Cite this